EconPapers    
Economics at your fingertips  
 

A nonparametric test for serial independence of errors in linear regression

Juan Mora
Authors registered in the RePEc Author Service: Miguel A. Delgado ()

DES - Working Papers. Statistics and Econometrics. WS from Universidad Carlos III de Madrid. Departamento de Estadística

Abstract: A test for serial independence of regression errors, consistent in the direction of first order alternatives, is proposed. The test statistic is a function of a Hoeffding-Blum-Kiefer-Rosenblatt type of empirical process, based on residuals. The resultant statistic converges, surprisingly, to the same limiting distribution as the corresponding statistic based on true errors.

Keywords: Serial; independence; tests; Empirical; process; based; on; residuals; Hoeffding-Blum-Kiefer-Rosenblatt; statistic (search for similar items in EconPapers)
Date: 1998-07
References: View references in EconPapers View complete reference list from CitEc
Citations:

Downloads: (external link)
https://e-archivo.uc3m.es/rest/api/core/bitstreams ... ce2c70c2d8b7/content (application/pdf)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:cte:wsrepe:4675

Access Statistics for this paper

More papers in DES - Working Papers. Statistics and Econometrics. WS from Universidad Carlos III de Madrid. Departamento de Estadística
Bibliographic data for series maintained by Ana Poveda ().

 
Page updated 2025-03-19
Handle: RePEc:cte:wsrepe:4675